Re: Aching lower abdomen
Sorry about the pain of shoulder surgery. AS you know is it a very painful surgery. My wife could not lay down to sleep for 41 days after her shoulder surgery.
The aching in the lower abdomen and bloating could be caused by the pain medication that you took during surgery and also after surgery.
All pain medication causes Constipation to some extent. Some more that others.
Several things may help -- is take a water soluble fiber supplement to make you have regular BMs w/o straining. I take Equate brand from Wal Mart-- It is similar to Medimucil but cost less--- I like the psyllium powder Orange flavor sugar free type.
Also, eating yogurt several times daily will help re-balance the good friendly bacteria in your gastro system that can get out of balance for many reasons. Get a yogurt that has many added cultures. Kefiir is also good for your gastro tract.
God Bless ---Harry